# SDR ASAA2022041137966

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,559 hours, 10,039 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 FAN BLADE LUBE OF #1 ENG FOUND PLATFORM #1,2 AND 3 CRACKED IN AREA K AFT SURFACE AND MISSING MATERIAL. GROUNDED - YES. REPLACED PLATFORMS. REF T/C 78472010.
